Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The use of extended valued normal forms in removing a boundedness condition on an operator inequality

Author: C. C. Brown
Journal: Proc. Amer. Math. Soc. 103 (1988), 669-678
MSC: Primary 47B25; Secondary 15A39, 82A15
MathSciNet review: 947638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cone of nonnegative extended valued normal forms, defined on the nonnegative bounded symmetric operators in a Hilbert space, is discussed in connection with generalising a known inequality to the unbounded case.

The cone of normal forms seems to offer a possibility for seeing unbounded operators in a more general perspective.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25, 15A39, 82A15

Retrieve articles in all journals with MSC: 47B25, 15A39, 82A15

Additional Information

PII: S 0002-9939(1988)0947638-5
Keywords: Normal forms, operators in Hilbert space
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia